# SDR DALA2022061304111

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 54,488 hours, 28,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Not Opened
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 - PBE INOP. WOULD NOT OPEN. CORRECTIVE ACTION: REPLACED FWD COAT CLOSET PBE PER AMDS WORK CARD 4613-4019.(8716493)
